# SDR AWXA0000610

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 33,397 hours, 15,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348002043645
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT AFT CABIN FLOOR SUPPORT FRAME 68 STR 1732 WEB CRACKED.  FABRICATED NEW WEB IAW DWG D53480020436, INSTALLED IAW A-320 SRM 5.
